It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Like the others said, a common side effect it seems of taking an SSRI for either depression or anxiety is actually increased anxiety for a while, which is why you are supposed to take Klonopin/Xanax or something similar to hold you off until the long-term SSRI kicks in.

I just started Paxil about 4 days ago for my anxiety after only taking Klonopin for about 10 months, and my anxiety is much worse. I had to up my Klonopin dose just to be able to go to class and get through the day. I'm trying to be optimistic though, since many people seem to say that increased anxiety in the beginning is common. It's only been about 4 days lilke I said, so I'm gonna try to grin and bear it and see what happens. I'll let you guys know.





All times are GMT -7. The time now is 06:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!